Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Concerning semi-local-connectedness and cutting in nonlocally connected continua

Charles Lemuel Hagopian

Vol. 30 (1969), No. 3, 657–662
Abstract

In this paper relations between semi-local-connectedness and the sets of cut points are established in certain nonlocally connected continua.

Mathematical Subject Classification
Primary: 54.55
Milestones
Received: 9 October 1968
Revised: 10 February 1969
Published: 1 September 1969
Authors
Charles Lemuel Hagopian